EconPapers    
Economics at your fingertips  
 

Multiple of Solutions for Nonlocal Elliptic Equations with Critical Exponent Driven by the Fractional - Laplacian of Order

M. Khiddi ()

Abstract and Applied Analysis, 2019, vol. 2019, 1-6

Abstract: In this paper, we study the existence of infinitely many weak solutions for nonlocal elliptic equations with critical exponent driven by the fractional - Laplacian of order . We show the above result when is small enough. We achieve our goal by making use of variational methods, more specifically, the Nehari Manifold and Lusternik-Schnirelmann theory.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2019/6091236.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2019/6091236.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:6091236

DOI: 10.1155/2019/6091236

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-30
Handle: RePEc:hin:jnlaaa:6091236